Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 612304, 12 pages
http://dx.doi.org/10.1155/2014/612304
Research Article

Homomorphisms between Algebras of Holomorphic Functions

1Departamento de Matemática, Universidad de San Andrés, Vito Dumas 284, Victoria, B1644BID Buenos Aires, Argentina
2Departamento de Análisis Matemático, Universidad de Valencia, Doctor Moliner 50, Burjasot, 46100 Valencia, Spain
3Instituto Universitario de Matemática Pura y Aplicada, Universitat Politècnica de València, 46022 Valencia, Spain

Received 26 December 2013; Accepted 13 March 2014; Published 12 May 2014

Academic Editor: Alfredo Peris

Copyright © 2014 Verónica Dimant et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Carando, D. García, and M. Maestre, “Homomorphisms and composition operators on algebras of analytic functions of bounded type,” Advances in Mathematics, vol. 197, no. 2, pp. 607–629, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. M. Aron, B. J. Cole, and T. W. Gamelin, “Spectra of algebras of analytic functions on a Banach space,” Journal für die Reine und Angewandte Mathematik, vol. 415, pp. 51–93, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. M. Aron, P. Galindo, D. García, and M. Maestre, “Regularity and algebras of analytic functions in infinite dimensions,” Transactions of the American Mathematical Society, vol. 348, no. 2, pp. 543–559, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Dineen, Complex Analysis on Infinite-Dimensional Spaces, Springer Monographs in Mathematics, Springer, London, UK, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. J. Beltrán, “Spectra of weighted (LB)-algebras of entire functions on Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 387, no. 2, pp. 604–617, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. Carando, D. García, M. Maestre, and P. Sevilla-Peris, “A Riemann manifold structure of the spectra of weighted algebras of holomorphic functions,” Topology, vol. 48, no. 2–4, pp. 54–65, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. Carando and P. Sevilla-Peris, “Spectra of weighted algebras of holomorphic functions,” Mathematische Zeitschrift, vol. 263, no. 4, pp. 887–902, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. M. Aron and P. D. Berner, “A Hahn-Banach extension theorem for analytic mappings,” Bulletin de la Société Mathématique de France, vol. 106, no. 1, pp. 3–24, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. M. Davie and T. W. Gamelin, “A theorem on polynomial-star approximation,” Proceedings of the American Mathematical Society, vol. 106, no. 2, pp. 351–356, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Mujica, Complex Analysis in Banach Spaces, vol. 120 of North-Holland Mathematics Studies, North-Holland, Amsterdam, The Netherlands, Holomorphic functions and domains of holomorphy in finite and infinite dimensions, Notas de Matemática [Mathematical Notes], 107, 1986. View at MathSciNet
  11. J. A. Barroso, M. C. Matos, and L. Nachbin, “On holomorphy versus linearity in classifying locally convex spaces,” in Infinite Dimensional Holomorphy and Applications, vol. 12 of North-Holland Mathematics Studies, pp. 31–74, North-Holland, Amsterdam, The Netherlands, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Lassalle and I. Zalduendo, “To what extent does the dual Banach space E' determine the polynomials over E?” Arkiv för Matematik, vol. 38, no. 2, pp. 343–354, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. D. Carando and S. Muro, “Envelopes of holomorphy and extension of functions of bounded type,” Advances in Mathematics, vol. 229, no. 3, pp. 2098–2121, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C. Boyd and R. A. Ryan, “Bounded weak continuity of homogeneous polynomials at the origin,” Archiv der Mathematik, vol. 71, no. 3, pp. 211–218, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. Aron and V. Dimant, “Sets of weak sequential continuity for polynomials,” Indagationes Mathematicae, vol. 13, no. 3, pp. 287–299, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. R. M. Aron, D. Carando, S. Lassalle, and M. Maestre, “Cluster values of holomorphic functions of bounded type,” preprint.
  17. K.-G. Grosse-Erdmann, “A weak criterion for vector-valued holomorphy,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 136, no. 2, pp. 399–411, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. D. Deghoul, “Construction de caractères exceptionnels sur une algèbre de Fréchet,” Comptes Rendus de l'Académie des Sciences., vol. 312, no. 8, pp. 579–580, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. Mujica, “Linearization of bounded holomorphic mappings on Banach spaces,” Transactions of the American Mathematical Society, vol. 324, no. 2, pp. 867–887, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. G. Köthe, Topological Vector Spaces. II, vol. 237 of Grundlehren der Mathematischen Wissenschaften, Springer, New York, NY, USA, 1979.